# SDR FDEA2020043080816

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,292 hours, 23,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N581124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT-R/H SIDE,FRAME 846 AT STR 22 RT. CRACKED AT FASTENER HOLE. REMOVED,FABRICATED AND INSTALLED STANCHION STUB (FRAME) ON FWD CARGO PIT R/H   SIDE AT STA 846 BETWEEN STR-21R TO STR-26R  IAW B 757 SRM 51-40-02-OG AND  B. DWG :   143N5811, REV : - , REV : - J  AND  B. DWG  : 143N5800, REV : C.
